A 51-year-old female asked:
Disclaimer

started feeling very light headed and nausea started to vomit and both hands went into spasms lasted about 15 mins?

1 doctor answer
Dr. Vicken Poochikian
42 years experience Internal Medicine
Potassium deficiency: Due to loss of fluids by vomiting and diarrhea you are also losing potassium, which may be causing muscle spasm.If persists you need intravenous fluids with pottassium.
Answered on Jan 1, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 47-year-old female asked:
Dr. Gary Reiter
Specializes in Ophthalmology
Systemic illness: You have a systemic disease. With this many signs and symptoms, you could have acute Lyme disease, viral Illness, the blood sugar abnormalities of dia ... Read More
A 22-year-old female asked:
Dr. Antoanella Calame
19 years experience Dermatology
See a doctor: I recommend seeing a doctor so that they can make a proper diagnosis and give you something to get rid of the condition or relieve symptoms.
A 19-year-old female asked:
Dr. William Coutts ii
26 years experience Family Medicine
H&P, lab w/u: With your cluster of symptoms, you should see your PCP and let him/her take a thorough history, perform a physical exam and order lab tests as indicat ... Read More
A 17-year-old female asked:
Dr. Anthony Vita
Specializes in Psychiatry
ER: Monica, this is potentially very serious. Vomiting and not eating cause dehydration and electrolyte imbalances that can be lethal. Please tell your ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month